# SDR SWAA2013062517546

- Difficulty date: June 2, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 78,900 hours, 64,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUTOUT SKIN CRACKED AT LOWER FWD CORNER AT BS 968, STRINGER 17L.  REPAIRED SKIN IAW SRM & EA.
